# SDR UPS05845771

- Difficulty date: October 17, 2005
- Submitted: November 16, 2005
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- Aircraft time: 81,078 hours, 26,768 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: 5772787
- Condition: Cracked
- Location: Fs 260
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 MAIN CARGO COMP L11L STA 260 CARGO DOOR ANGLE CHAFED MARK.  UPON REMOVAL OF REPAIR ANGLE, FOUND DOUBLER CRACKED.  REMOVED DOUBLER, FABRICATED AND INSTALLED REPAIR DOUBLER AND FILLER IAW DWG 5772787, SRM 53-2-0 FIG 1F AND 51-1-21.
